Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Celexa
    avatar
    friendtsw posted:
    my roomate is Bi polar and was put on celexa and felt pretty good , but then began hearing voices. It was discontinued after about a month, he has been off it for about a week and a day. This last week the voices are still there, could this be a sideeffect of coming off the med if so how long with this last. HIs Dr says the celexa triggered a manic state and the voices are from that. but he never heard voices prior to taking this Celexa. Any info would be greatly appreciated. "
    Reply
     
    avatar
    bpcookie responded:
    Hello Friend, Celexa may take a few weeks or more before it is completely out of the system. That is probably why he is still hearing voices. So he needs to be a little patient.

    His Dr. is trying to say that it wasn't the Celexa that caused him to hear voices but the Celexa caused him to become manic and the mania is what caused him to hear the voices.

    Your roommate is lucky to have such a good friend like you to watch out for him. I wish you both good luck and good health.
    WebMD Health Ambassador, BpCookie
     
    avatar
    friendtsw replied to bpcookie's response:
    thank you for your response, I have to say that this has been super stressful and to say the least frustrating


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Differentiating bipolar disorder from borderline personality disorderExpert
    Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
    Was this Helpful?
    116 of 133 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.